- -

Numerical solution of random differential models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Numerical solution of random differential models

Show simple item record

Files in this item

dc.contributor.author Cortés López, Juan Carlos es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Villafuerte Altuzar, Laura es_ES
dc.contributor.author Company Rossi, Rafael es_ES
dc.date.accessioned 2014-05-20T13:11:01Z
dc.date.issued 2011-10
dc.identifier.issn 0895-7177
dc.identifier.uri http://hdl.handle.net/10251/37629
dc.description.abstract This paper deals with the construction of a numerical solution of random initial value problems by means of a random improved Euler method. Conditions for the mean square convergence of the proposed method are established. Finally, an illustrative example is included in which the main statistics properties such as the mean and the variance of the stochastic approximation solution process are given. © 2011 Elsevier Ltd. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01, Universidad Politecnica de Valencia grant PAID06-09-2588 and Mexican Conacyt. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Mathematical and Computer Modelling es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Mean square calculus es_ES
dc.subject Numerical solution es_ES
dc.subject Random differential equations es_ES
dc.subject Differential models es_ES
dc.subject Euler method es_ES
dc.subject Illustrative examples es_ES
dc.subject Mean square es_ES
dc.subject Stochastic approximations es_ES
dc.subject Approximation theory es_ES
dc.subject Convergence of numerical methods es_ES
dc.subject Differential equations es_ES
dc.subject Initial value problems es_ES
dc.subject Differentiation (calculus) es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Numerical solution of random differential models es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1016/j.mcm.2010.12.037
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2009-08587/ES/Ecuaciones Diferenciales Aleatorias Y Aplicaciones/ / es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UPV//PAID-06-09-2588/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//DPI2010-20891-C02-01/ES/MODELIZACION Y METODOS NUMERICOS, ALEATORIOS Y DETERMINISTAS, PARA EL FILTRADO DE PARTICULAS DIESEL EN MOTORES DE COMBUSTION INTERNA SOBREALIMENTADOS/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cortés López, JC.; Jódar Sánchez, LA.; Villafuerte Altuzar, L.; Company Rossi, R. (2011). Numerical solution of random differential models. Mathematical and Computer Modelling. 54(7):1846-1851. https://doi.org/10.1016/j.mcm.2010.12.037 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.mcm.2010.12.037 es_ES
dc.description.upvformatpinicio 1846 es_ES
dc.description.upvformatpfin 1851 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 54 es_ES
dc.description.issue 7 es_ES
dc.relation.senia 210531
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Universitat Politècnica de València es_ES
dc.contributor.funder Consejo Nacional de Ciencia y Tecnología, México es_ES


This item appears in the following Collection(s)

Show simple item record